# SDR USAA990933

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 1040
- Part time: 37,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A .125 INCH CRACK IN RADIUS BS 1040 BETWEEN STRINGER 6R AND STRINGER 7R SHEAR TIE CLIP.  FABRICATED NEW SHEAR TIE PER SRM 51-10-02 AND DRAWING 65-46569.  (M)
